1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

What should I do?

Discussion in 'Type 1 Diabetes' started by type1harley, Jul 5, 2015.

  1. type1harley

    type1harley Type 1 · Well-Known Member

    Messages:
    65
    Likes Received:
    85
    Trophy Points:
    58
    Yesterday I had 3 separate hypos (before breakfast, lunch and bed) and have just had another one. I really want to know what's happening but my mum and dad aren't helping.
     
  2. dancer

    dancer Type 1 · Well-Known Member

    Messages:
    1,277
    Likes Received:
    1,221
    Trophy Points:
    198
    It could be the hot weather. You may need to reduce your basal till it cools down again . . . Or it could have nothing to do with the heat and you just need to reduce your Lantus.

    Discuss it again with your parents. If a pattern is developing and it's not due to you exercising more, something needs to be done to keep you out of hypoland.
     
  3. CarbsRok

    CarbsRok Type 1 · Well-Known Member

    Messages:
    4,696
    Likes Received:
    5,286
    Trophy Points:
    178
    Hello Harley, I would suggest you consider reducing your basal insulin as it sounds to me as if you have too much at the moment. Do you have a nurse contact at the hospital you can ring?
     
  4. ewelina

    ewelina Type 1 · Well-Known Member

    Messages:
    1,341
    Likes Received:
    1,894
    Trophy Points:
    178
    If its before meals it could be too much lantus. Write down your readings and contact your nurse. Meanwhile reducing your lantus by 1 or 2 units and see if that helps. Having 3 hypos a day is quite exhausting
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook